Alert archive / Michigan / Beach Hazards Statements in 2016

Beach Hazards Statement 6, NWS Marquette, MI

August 20, 2016Alger County, Marquette County, Michigan

NWS Marquette, MI issued this beach hazards statement at Aug 20, 2016, 4:47 AM EDT for Alger County, Marquette County, Michigan. It took effect at Aug 20, 2016, 4:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 20, 2016, 4:47 AM EDT (08:47 UTC)
In effect from
Aug 20, 2016, 4:00 PM EDT
Expired
Aug 20, 2016, 10:00 PM EDT
In force
6 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 37 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

558 
WHUS43 KMQT 200847
CFWMQT

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
447 AM EDT SAT AUG 20 2016

MIZ005-006-210200-
/O.NEW.KMQT.BH.S.0006.160820T2000Z-160821T0200Z/
MARQUETTE-ALGER-
INCLUDING THE BEACHES...MCCARTY COVE...SOUTH BEACH...
AND ALONG LAKEWOOD LANE...NEAR AU TRAIN BAY...
AND ALONG PICTURED ROCKS
447 AM EDT SAT AUG 20 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH THIS EVENING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS ARE 
  EXPECTED ALONG THE LAKE SUPERIOR SHORELINE.

* STRONG RIP CURRENTS...EXPECTED.

* STRONG OUTLET CURRENTS...EXPECTED.

LOCATIONS/IMPACTS

FOR ALGER COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE
PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY NEAR THE
AU TRAIN RIVER MOUTH AT AU TRAIN...THE EXPOSED REGIONS OF GRAND
MARAIS HARBOR...AND THE PICTURED ROCKS NATIONAL LAKESHORE. 

FOR MARQUETTE COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE
PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY IN MIDDLE
BAY NORTH OF PRESQUE ISLE AND AT LITTLE PRESQUE ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER. PAY ATTENTION TO BEACH FLAGS AND SIGNS POSTED
AT BEACH ACCESS POINTS AND LIFEGUARD STATIONS.  

DANGEROUS CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE. THEY OCCUR
MOST OFTEN AT BREAKS OR LOW SPOTS IN SANDBARS...NEAR SHORELINE
STRUCTURES...AND NEAR RIVER MOUTHS OR OTHER WATER OUTLETS. 

&&

$$

RJT
1 follow-up statement
966 
WHUS43 KMQT 210216
CFWMQT

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1016 PM EDT SAT AUG 20 2016

MIZ005-006-211100-
/O.EXP.KMQT.BH.S.0006.000000T0000Z-160821T0200Z/
/O.NEW.KMQT.BH.S.0007.160821T1200Z-160822T0200Z/
MARQUETTE-ALGER-
1016 PM EDT SAT AUG 20 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A BEACH
HAZARDS STATEMENT FOR HIGH WAVE ACTION AND DANGEROUS SWIMMING
CONDITIONS...WHICH IS IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY
EVENING.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS ARE 
  EXPECTED ALONG THE LAKE SUPERIOR SHORELINE. 

* STRONG RIP CURRENTS...EXPECTED.

* STRONG OUTLET CURRENTS...EXPECTED.

LOCATIONS/IMPACTS

FOR ALGER COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE
PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO SUNDAY NEAR THE
AU TRAIN RIVER MOUTH AT AU TRAIN...THE EXPOSED REGIONS OF GRAND
MARAIS HARBOR...AND THE PICTURED ROCKS NATIONAL LAKESHORE.

FOR MARQUETTE COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN
THE PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO SUNDAY IN
MIDDLE BAY NORTH OF PRESQUE ISLE AND AT LITTLE PRESQUE ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER. PAY ATTENTION TO BEACH FLAGS AND SIGNS POSTED
AT BEACH ACCESS POINTS AND LIFEGUARD STATIONS.  

DANGEROUS CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE. THEY OCCUR
MOST OFTEN AT BREAKS OR LOW SPOTS IN SANDBARS...NEAR SHORELINE
STRUCTURES...AND NEAR RIVER MOUTHS OR OTHER WATER OUTLETS. 

&&

$$
JLA

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this beach hazards statement went out at Aug 20, 4:13 AM EDT, 34 minutes earlier.

Area forecast discussion, Aug 20, 4:13 AM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
413 AM EDT SAT AUG 20 2016

.SHORT TERM...(This evening through Saturday)
Issued at 355 PM EDT FRI AUG 19 2016

Today's weather has been driven by a group of MCV centers
originating from multiple convective complexes last night. As of
1930Z, the first is lifting NE near Manistique, while the second is
centered over SW Baraga County. A third center has formed with a
self-maintaining heavy rain/storm complex now over Whitefish Bay.

With some clearing between the first and second MCV, the boundary
layer has recovered to some extent as temps across the south-central
have risen into the mid to upper 70s. This will be a focus for
further convective initiation ahead of the second MCV. In fact,
recent radar trends show activity already increasing. Meanwhile, the
main cold front is draped across the western Upper MI counties.

Expect showers and some storms to track eastward through the early
evening across the south-central. Isolated to scattered showers will
also occur along the cold front as it drifts SE across the CWA
through the evening. With decreasing upper-level support late this
evening into the overnight, most of the CWA will experience a dry
period.

Focus then turns to widespread rain for Saturday. The
aforementioned cold front will stall across northern Lake MI to
central WI overnight as a sharp trough over ND shifts across the
Upper MS Valley. A rapidly strengthening sfc low is expected to
develop along the front late tonight through Saturday. Model
guidance continues to waver on the location of the sfc low, but
solutions are converging on a track from SW WI late Saturday morning
to around the bay of Green Bay at 00Z Sunday. Signs point to the
potential for a band of heavy rain across central Upper MI in
response to decent isentropic lift and deformation under a passing
right entrance to an upper jet axis. At this time, rainfall amounts
of 1.5-2 inches late tonight into Saturday evening will be possible
across a swath of the central U.P.

.LONG TERM...(Sunday through Friday)
Issued at 411 AM EDT SAT AUG 20 2016

Greatest weather impacts during the extended will be Sunday morning
with continued very strong and gusty winds expected over the east
half of Lake Superior and along the east half of Upper Michigan
along the Lake Superior shoreline.

Sunday: The low pressure system is progged to be over far eastern
Lake Superior by 12Z Sunday as the 500mb trough axis is positioned
over the eastern half of the U.P. Plenty of moisture will be in
place across the CWA in the morning to keep scattered rain showers
in the forecast. This will be a result of the proximity to the low,
wrap around moisture as well as 850mb temperatures dropping to
around 5C to 6C. Lake surface temperatures are around 20C, according
to buoy readings, which would create delta T values around 14-15C.
This would result in lake enhanced rain showers with the north to
northwest winds across the area. Winds will continue to be very
gusty over the eastern half of Lake Superior and over the eastern
half of the U.P. between 12Z/22-18Z/22 due to the tight pressure
gradient, mixing down of stronger winds from aloft on cool advection
and enhancement due to the isallobaric wind component. The pressure
change associated with the isallobaric component is progged to be
around 6-8mb between roughly 12Z and 15Z Sunday. The addition of all
the aforementioned wind elements will likely continue to give wind
gusts 35 to 45 mph over Lake Superior and along the eastern
shoreline of Lake Superior, with some of the models showing as high
as 50 mph wind gusts. Between 18Z and 00Z/23, the low pressure
system is progged to shift east of the U.P. allowing the pressure
gradient to relax across the area. This will allow winds to decrease
below 15 to 25 mph by mid to late Sunday afternoon. The rain showers
will also be on a diminishing trend in the afternoon as the low
continues to slide east and winds begin to shift out of the west.
While Sunday will continue to be a dreary day, there will be a high
swim risk for the beaches along Marquette and Alger county, likely
requiring a headline.

Sunday night through Tuesday: As the aforementioned low pressure
system slides into Quebec Sunday night, a surface high pressure
ridge and upper level height rises will slide into the CWA. This
will put the U.P. on the inflection point between ridging aloft and
the trough to the east. Drier air will also be in place allowing for
dry conditions for Sunday night. The surface ridge in place will
allow for light winds and clear skies. This will cause pretty good
radiational cooling for inland locations. Generally kept lows in the
low to mid 40s inland as pwats only drop down to around 75 percent
of normal Sunday night. Overall moisture will continue to be limited
for the remainder of this time period; however, a shortwave is
progged to slide through the area Monday, which may bring additional
cloud cover. Otherwise, the only chance of precipitation will be
Monday night as WAA pushes into the region along and ahead of an
approaching warm front from the southwest. Again, moisture will be
limited so kept the coverage to isolated at this point.

Tuesday night through Wednesday night: Models are depicting a low
pressure system and 500mb trough sliding across central Canada to
northern Ontario during this time period. This would also allow a
cold front to slide through the area. Ahead of the front, southerly
flow will kick in, allowing temperatures to continue to be above
normal for Wednesday. Showers and thunderstorms are expected to
develop along and ahead of the front, with the best chances expected
Wednesday afternoon through late Wednesday night, before the cold
front passes to the east of the U.P. by late Wednesday night into
Thursday morning.

Thursday through the extended: The cold front will continue east of
the area Thursday morning with perhaps some lingering showers and
thunderstorms early in the morning over the far east.
Otherwise,abroad surface ridge will be in place across the Upper
Great Lakes Region with nearly zonal flow expected aloft. This will
keep temperatures near normal for this time period with fairly quiet
weather.
&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 123 AM EDT SAT AUG 20 2016

Showers will move back into the area before daybreak this morning.
Periods of rain will then continue into the evening as a strong
low pressure system lifts across Upper Michigan. Have backed off
of low clouds at SAW for rest of tonight. VFR conditions at all the
terminals will quickly trend to MVFR late tonight then IFR on Sat
due to the rain and some fog at times, especially at SAW with moist
upslope flow off Lk Superior. As the low moves over eastern Lk
Superior later tonight, expect north winds to increase sharply at
SAW with gusts to 25 kts or higher.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 411 AM EDT SAT AUG 20 2016

A low pressure system, rapidly developing along the cold front
stretching across the central U.P. into Wisconsin, will track from SW
WI this morning, to near Green Bay this evening. The low will the
shift east of Sault Ste. Marie by Sunday morning. In response, NE
winds will increase to 25 knots through this afternoon. After the low
passes this evening, N to NNW gales to 40 knots are expected to
develop across the east half of Lake Superior. There could also be
some storm force gusts as high as 50 knots over south central and
eastern Lake Superior late tonight into early Sunday morning. As high
pressure then slowly builds in from the west through Monday, NW winds
will gradually diminish from around 30 knots Sunday morning to less
than 15 knots by Monday morning. A period of southerly winds of 10 to
20 knots is then expected Tuesday into Wednesday as the high pressure
drifts to the SE and low pressure develops over south-central Canada.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
  Gale Warning from 5 AM to 2 PM EDT Sunday for LSZ251-267.

  Gale Warning from 8 PM this evening to 2 PM EDT Sunday for
     LSZ264>266.

  Gale Warning from 8 PM this evening to 11 AM EDT Sunday for
     LSZ244-245-248-249.

  Gale Warning from 2 AM to noon EDT Sunday for LSZ250.

Lake Michigan...
  Gale Warning from 11 PM this evening to 11 AM EDT Sunday for
     LMZ248-250.

&&

SHORT TERM...Kluber
LONG TERM...KEC
AVIATION...JLA
MARINE...KEC
Hazardous weather outlook, Aug 19, 4:44 PM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MARQUETTE MI
444 PM EDT FRI AUG 19 2016

MIZ001>004-007-009>014-084-085-201100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-LUCE-GOGEBIC-IRON-
DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
444 PM EDT FRI AUG 19 2016 /344 PM CDT FRI AUG 19 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL UPPER
MICHIGAN THIS EVENING. SOME OF THE THUNDERSTORMS AND STRONGER SHOWERS
WILL DROP HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS WILL DROP SOME HEAVY RAIN ON SATURDAY INTO SATURDAY EVENING.

NORTH TO NORTHWEST WINDS MAY GUST AS HIGH AS 40 TO 45 MPH SATURDAY
NIGHT INTO SUNDAY NEAR LAKE SUPERIOR EAST OF THE KEWEENAW.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND REPORTS OF HEAVY RAIN TO THE NATIONAL WEATHER SERVICE.

MIZ005-006-201100-
MARQUETTE-ALGER-
444 PM EDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL UPPER
MICHIGAN THIS EVENING. SOME OF THE THUNDERSTORMS AND STRONGER SHOWERS
WILL DROP HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS WILL DROP SOME HEAVY RAIN ON SATURDAY INTO SATURDAY EVENING.

NORTH TO NORTHWEST WINDS MAY GUST AS HIGH AS 40 TO 45 MPH SATURDAY
NIGHT INTO SUNDAY.

THERE WILL BE A MODERATE TO HIGH SWIM RISK ALONG THE BEACHES OF
MARQUETTE AND ALGER COUNTIES LATE SATURDAY THROUGH SUNDAY EVENING.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND REPORTS OF HEAVY RAIN TO THE NATIONAL WEATHER SERVICE.

LSZ162-240>251-263>267-201100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
444 PM EDT FRI AUG 19 2016 /344 PM CDT FRI AUG 19 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTH TO NORTHWEST GALES TO 40 KNOTS ARE EXPECTED OVER MUCH OF THE
EAST HALF OF LAKE SUPERIOR SATURDAY NIGHT INTO SUNDAY MORNING. SEE
THE LATEST MARINE WEATHER STATEMENT AND LAKE SUPERIOR FORECASTS FOR
COMPLETE DETAILS.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

LMZ221-248-250-201100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
444 PM EDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS EVENING. SOME OF THE STRONGER STORMS
MAY PRODUCE HEAVY RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

KC

In the hours before

Local storm report, Aug 19, 11:29 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1129 PM EDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HEAVY RAIN       1 SW GERMFASK           46.24N 85.94W
08/19/2016  M1.95 INCH       SCHOOLCRAFT        MI   MESONET

            MESONET STATION 1 SW GERMFASK /SNYM4/.

0800 PM     HEAVY RAIN       4 NE NEGAUNEE           46.53N 87.55W
08/19/2016  M1.13 INCH       MARQUETTE          MI   MESONET

            MESONET STATION NWS MARQUETTE /MQT/.

&&

NWS MARQUETTE MI
IRIS SYSTEM

JSS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 4:50 AM EDTGale WarningMQT30 hr
Aug 20, 4:50 AM EDTSmall Craft AdvisoryMQT47 hr
Aug 20, 4:50 AM EDTSmall Craft AdvisoryMQT47 hr
Aug 20, 6:59 PM EDTWind AdvisoryMQTAlger, Luce15 hr

Nearby

Beach Hazards Statements in Michigan, 2016Every beach hazards statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.